Change search
ReferencesLink to record
Permanent link

Direct link
Explicit representation of membership in polynomial ideals
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2011 (English)In: Mathematische Annalen, ISSN 0025-5831, E-ISSN 1432-1807, Vol. 349, no 2, 345-365 p.Article in journal (Refereed) Published
Abstract [en]

We introduce a new division formula on projective space which provides explicit solutions to various polynomial division problems with sharp degree estimates. We consider simple examples as the classical Macaulay theorem as well as a quite recent result by Hickel, related to the effective Nullstellensatz. We also obtain a related result that generalizes Max Noether's classical AF + BG theorem.

Place, publisher, year, edition, pages
Springer, 2011. Vol. 349, no 2, 345-365 p.
National Category
URN: urn:nbn:se:umu:diva-104542DOI: 10.1007/s00208-010-0524-4ISI: 000286003900003OAI: diva2:822429
Available from: 2015-06-16 Created: 2015-06-11 Last updated: 2015-06-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Götmark, Elin
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematische Annalen

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link